# SDR SWAA2023112113224

- Difficulty date: October 21, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 CENTER SECTION 2023-659075<[01] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02-0G-0 SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 46 REV -;[02] CORRECTED STEP 1  REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02-0G-0 SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 46 REV -. SEE INDIVIDUAL SIGNOFF BELOW.;[03] REPLACED STIFFENER FLOOR STRUCTURE LOCATED BS540 BETWEEN BL 0 TO LBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02-0G-0 Ï¿½TEM 9 ;SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 46 REV -. SEE INDIVIDUAL SIGNOFF BELOW.
